I've consumed Carbamazepine in the range 300-500mg daily for 12 years, Gabapentin 300mg daily for 6 years and 700mg daily for 1 year (recent year). recently I understood vitamin D3 is useful in declining side effects of these drugs and so I wonder if there are other solutions.
9 Oct 2011
I would ask you why you are taking this combination of drugs. Is it for chrontic pain or for seizures? I cannot see how Vitamin D3 could be useful in in declining side effects, but an not a doctor or professional. If you are taking these for chrontic pain, the dose is not high. What side effects are you having? More infomation is needed to properly answer your question. The gabepentis in a low dose for chrontic pain. ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sorry, The question is that i m not sure if these vitamins do interact with finasteride or not? As claimed these vitamins have been checked in ...
1 answer • 9 Feb 2011
My Dr. has given me statins i cannot take them. so he gave me this SloNiacin.250MG SA tablets. I,am only taking a 1/2 tab. 125 mg.. what kind of side ...
0 answers • 31 May 2011
started on 300mg 3xday - just doubled (per dr instructions) to 600mg 3xday. Having chocolate cravings, get agitated easily, feeling blah most of the ...
5 answers • 14 Jun 2011
I mean as the result of getting habit to these drugs after using them for a period of time may their effects on pain reduction and ... decrease?
1 answer • 9 Oct 2011
... debilitating. Chest pain, joint pain, insomnia, fatique, itching, depression and much more!!! Please take small doses and work up gradually - and ...
9 answers • 15 Oct 2012